MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 314-13-32
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A clinical study reported that the patient initially underwent a total shoulder arthroplasty (tsa).Subsequently, the patient experienced dissociation of the polyethylene component.The patient sustained several falls in 2024; however, the relationship between these events and the implant failure cannot be confirmed.In 2025, the patient reported increased shoulder pain, prompting radiographic evaluation, which demonstrated glenoid polyethylene shear failure of the tsa.As a result, the surgeon revised preserve stem, replicator plate, torque screw, humeral head, glenoid.The outcome is considered resolved.No further information is available.
 
Additional Manufacturer Narrative
D10: 300-30-08 - eq preserve stem 8mm: (b)(6).310-00-47 - xs huml head, 47mm xs offset hum head: (b)(6).300-50-15 - 1.5mm short rep plate: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24365627
Report Number1038671-2026-00162
Device Sequence Number20162457
Product Code HSD
UDI-Device Identifier10885862658012
UDI-Public10885862658012
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Catalogue Number314-13-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/17/2026
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexFemale
Patient Weight150 KG
Patient RaceWhite